# SDR AUS20010707

- Difficulty date: May 9, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 9234M22G07
- Condition: Cracked
- Location: Turbine Section
- Part time: 3,347 cycles
- Component: Turbine Section, Ge, CF680A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRST STAGE HPT INNER NOZZLE SUPPORT CRACKED. TURBINEDAMAGE AND METAL IN TAILPIPE.
